MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 ERC TUBING CLAMP / 500MM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 ERC TUBING CLAMP / 500MM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 60-05-60
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova deutschland manufactures the s5 erc tubing clamp / 500mm.The incident occurred in (b)(6).Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that a s5 erc tubing clamp / 500mm did not close while running.The issue occurred during testing following a repair.There was no patient involvement.
 
Additional Manufacturer Narrative
The involved clamp was inspected by authorized technician and at the beginning the issue was not reproduced.However, during further testing before device release, the involved clamp did not close when it should have.The unit was then returned to manufacturer for inspection and repair.During testing in munich, it was confirmed that the error message "arterial clamp does not open/close" was displayed.Bearings, zka control board, zkb control board were replaced to release the clamp functional.A device service history review has been performed and identified that the unit was manufactured in 2016 and no other similar event has been reported, neither concerning trend has been identified.Based on above information, it cannot be ruled out that the issue was due to a failure of clamp electronic and mechanical components, possibly related to extensive exposure to liquid over time, e.G.During cleaning, that led to fluid ingress.No other action is deemed necessary.The risk is in the acceptable region.Livanova maintains and documents periodic customer events monitoring process to evaluate actions for products improvement.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
S5 ERC TUBING CLAMP / 500MM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key19199940
Report Number9611109-2024-00193
Device Sequence Number18151288
Product Code DTQ
UDI-Device Identifier04033817901051
UDI-Public(01)04033817901051(11)160802
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-60
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown